# SDR FY4Y20121122197

- Difficulty date: November 19, 2012
- Submitted: November 22, 2012
- Operation: General aviation
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N705AA
- Make and model: Boeing 727-200
- Aircraft serial: 22462
- Aircraft time: 65,509 hours, 30,805 cycles
- Engine: Pwa JT8D217
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Part number: 65192923
- Condition: Corroded
- Location: Fuel Cell
- Part time: 65,509 hours, 30,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMED 7C CHECK, CORROSION WAS FOUND ON CENTER FUEL TANK AFT VERTICAL WEB AT STATION BS 865, LBL 38, 39,WL 165-168 (DIMENSIONS OF CORROSION AREA:2 .3750" × 1.5").  AFTER BLEND OUT CORROSION, THE PENETRATION DEPTH WAS OVER LIMIT IAW SRM 57-10-01, PAGE 11 (REMAIN DEPTH:0.031", ORIGINAL DEPTH:0.056).
